# SDR R61A201212260762

- Difficulty date: December 26, 2012
- Submitted: December 29, 2012
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 14,607 hours, 11,466 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE CF3 RIGHT SEAT TRACK BEAM AT FRAME 84 CORRODED.  MAINTENANCE REPAIRED THE SEAT TRACK BEAM IAW ETD 2012-170-018742.  "MAJOR REPAIR"  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
